# SDR AALA2009050400864

- Difficulty date: May 4, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 54,809 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CEILING EMERGENCY LIGHTS FROM ROW 13 TO ROW 17 INOPERATIVE. REPLACED BATTERY PACK AT SEAT 14D.
